# SDR SWAA2023041714869

- Difficulty date: March 10, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL UPPER CHORD (ANGLE) AT BETWEEN STA 380 AND STA 400 RBL 10; HAS CRACKS AT FASTENERS HOLES;<[01] REMOVED AND REPLACED INTERCOSTAL UPPER CHORD (ANGLE) BETWEEN STA 380 AND STA 400 RBL 10 PER B737-700 SRM 51-40-02-0G-0 AND DRWG #143A5400.;[02] VERIFIED STEP 1
